# SDR UIEA2018081601711

- Difficulty date: August 16, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,815 hours, 22,917 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Worn
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EXHAUST SLEEVE WEAR PAD NR 5 FROM TOP TO BOTTOM IS LOOSE/MISSING HARDWARE INBD SIDE. REMOVED AND REPLACED HARDWARE AT NR 2 ENG EXHAUST SLEEVE I/B SIDE WEAR PAD NR 5 FROM TOP. DONE IAW AMM70-50-00.
